Skip to content

Advil Dual Action w/ Acetaminophen, 216 Caplets

Original price $22.99 - Original price $22.99
Original price
$22.99
$22.99 - $22.99
Current price $22.99
Only 14 left in stock — order soon

sold
⚡ 100% satisfaction guarantee
Order within the next to receive Advil Dual Action w/ Acetaminophen, 216 Caplets in just 2-5 business days! 📦

About the product


  • For Temporary Relief of Minor Aches and Pains due to Headache, Toothache, Backache, Menstrual Cramps, Muscular Aches and Minor Arthritis Pains
  • Contains 250 mg Acetaminophen and 125 mg Ibuprofen